# SDR HALA2019022600070

- Difficulty date: February 25, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 4,194 hours, 951 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF BURNING/MELTING PLASTIC THOUGHT OUT THE CABIN LAST 10 MIN OF FLIGHT.// COMPLIED WITH TSM 05-50-00-810-831-A. RAN PACK ON ENG 1 ENG 2 AND APU SEPARATELY. CONFIRMED WITH HA MAINTENANCE CONTROL. NO SMELL RE-PRODUCIBLE THRU SUGGESTED PROCEDURES.
